Open Access
1997/1998 Embeddings of Weighted Sobolev Spaces
Miroslav Krbec, Thomas Schott
Author Affiliations +
Real Anal. Exchange 23(2): 395-420 (1997/1998).


We prove a version of Schur’s lemma for operators with positive kernels on weighted \(L_p\) spaces and apply the result to Riesz potentials of first order to get weighted generalizations of Trudinger’s limiting embedding.


Download Citation

Miroslav Krbec. Thomas Schott. "Embeddings of Weighted Sobolev Spaces." Real Anal. Exchange 23 (2) 395 - 420, 1997/1998.


Published: 1997/1998
First available in Project Euclid: 14 May 2012

zbMATH: 0946.46029
MathSciNet: MR1640011

Primary: 46E35

Keywords: {limiting embedding} , {positive kernel} , {Riesz potential} , {weighted Orlicz space} , {weighted Sobolev space}

Rights: Copyright © 1999 Michigan State University Press

Vol.23 • No. 2 • 1997/1998
Back to Top